Posted by petey on November 14, 2001, at 9:48:12
In reply to To Petey re Tinnitus from zoloft, posted by Mary-Teresa on November 14, 2001, at 7:49:04
> > Hi Petey, how long have you been off the zoloft. I have been off 10 weeks so far, and things are improving, but its not gone yet. You can report this effect to the FDA, and to Pfizer so they can follow up. Please keep me posted on how your making out. So far I have learned that I may have this same effect from any ssri. Still trying to sort it all out.
I am not completly off the Zolft yet. I am still tapering down and not feeling very well at all. I am at 12.5 mgs. right now and will be tapering again soon. I really don't know if everything I am experiencing is from Zoloft withdrawl or not. I have flyu-like symptoms, extremly fatigued, and both my ears are infected. I go to the doctor today for the infections. I just pray that someday,I'll feel like myself again. I am very discouraged. What withdrawl symptoms did you experience and how long did it take for them to subside? Some days I just want to end it all!